# SDR HEEA0012032

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6321 · Main Rotor Brake
- Part: Module
- Part number: 7665009803105
- Condition: Inoperative
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE LIGHT INOPERATIVE.
